Journal of Integral Equations and Applications

Stability for a class of fractional partial integro-differential equations

Nguyen Minh Chuong, Tran Dinh Ke, and Nguyen Nhu Quan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we deal with a class of fractional integro-differential equations involving impulsive effects and nonlocal conditions, whose principal part is of diffusion-wave type. Our aim is to establish some existence and stability results for integral solutions to the problem at hand by use of the fixed point approach.

Article information

J. Integral Equations Applications, Volume 26, Number 2 (2014), 145-170.

First available in Project Euclid: 21 July 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B35: Stability 37C75: Stability theory 47H08: Measures of noncompactness and condensing mappings, K-set contractions, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Asymptotic stability impulsive effect integro-differential equation nonlocal condition condensing map fixed point theory measure of noncompactness MNC estimate


Chuong, Nguyen Minh; Ke, Tran Dinh; Quan, Nguyen Nhu. Stability for a class of fractional partial integro-differential equations. J. Integral Equations Applications 26 (2014), no. 2, 145--170. doi:10.1216/JIE-2014-26-2-145.

Export citation


  • R.R. Akhmerov, M.I. Kamenskii, A.S. Potapov, A.E. Rodkina and B.N. Sadovskii, Measures of noncompactness and condensing operators, Birkhäuser, Boston, 1992.
  • B. de Andrade and C. Cuevas, $S$-asymptotically $\omega$-periodic and asymptotically $\omega$-periodic solutions to semi-linear Cauchy problems with non-dense domain, Nonlin. Anal. 72 (2010), 3190-3208.
  • E. Bazhlekova, Fractional evolution equations in Banach spaces, Ph.D. Thesis, Eindhoven University of Technology, 2001.
  • T.A. Burton, Stability by fixed point theory for functional differential equations, Dover Publications, New York, 2006.
  • T.A. Burton and T. Furumochi, Fixed points and problems in stability theory for ordinary and functional differential equations, Dynam. Sys. Appl. 10 (2001), 89-116.
  • L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162 (1991), 494-505.
  • J.P. Carvalho dos Santos and C. Cuevas, Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations, Appl. Math. Lett. 23 (2010), 960-965.
  • N.M. Chuong and T.D. Ke, Generalized Cauchy problems involving nonlocal and impulsive conditions, J. Evol. Equat. 12 (2012), 367-392.
  • E. Cuesta, Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations, Discrete Cont. Dynam. Syst. (2007), 277-285.
  • C. Cuevas and J. César de Souza, Existence of $S$-asymptotically $\omega$-periodic solutions for fractional order functional integro-differential equations with infinite delay, Nonlin. Anal. 72 (2010), 1683-1689.
  • C. Cuevas and J. César de Souza, $S$-asymptotically $\omega$-periodic solutions of semilinear fractional integro-differential equations, Appl. Math. Lett. 22 (2009), 865-870.
  • R.D. Driver, Ordinary and delay differential equations, Springer-Verlag, New York, 1977.
  • Y. Fujita, Integrodifferential equation which interpolates the heat equation and the wave equation, Osaka J. Math. 27 (1990), 309-321.
  • –––, Integrodifferential equation which interpolates the heat equation and the wave equation, II, Osaka J. Math. 27 (1990), 797-804.
  • G.M. N'Guérékata, A Cauchy problem for some fractional abstract differential equation with nonlocal conditions, Nonlin. Anal. 70 (2009), 1873-1876.
  • J.K. Hale and S.M. Verduyn Lunel, Introduction to functional differential equations, Springer, New York, 1993.
  • E.M. Hernández, Existence of solutions to a second order partial differential equation with nonlocal conditions, J. Differential Equations 51 (2003), 1-10.
  • R. Hilfer, ed., Applications of fractional calculus in physics, World Scientific, Singapore, 2000.
  • L. Hu, Y. Ren and R. Sakthivel, Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal conditions, Semigroup Forum 79 (2009), 507-514.
  • G.-F. Jesús, Existence results and asymptotic behavior for nonlocal abstract Cauchy problems, J. Math. Anal. Appl. 338 (2008), 639-652.
  • S. Ji and S. Wen, Nonlocal Cauchy problem for impulsive differential equations in Banach spaces, Int. J. Nonlinear Sci. 10 (2010), 88-95.
  • M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing multivalued maps and semilinear differential inclusions in Banach spaces, in de Gruyter series in nonlinear analysis and applications, vol. 7, Walter de Gruyter, Berlin, 2001.
  • T.D. Ke, V. Obukhovskii, N.-C. Wong and J.-C. Yao, On semilinear integro-differential equations with nonlocal conditions in Banach spaces, Abstract and applied analysis 2012 (2012), Article ID 137576, 26 pages.
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, 2006.
  • V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of impulsive differential equations, World Scientific Publishing Co., Inc., Teaneck, NJ, 1989.
  • Y. Lin and J.H. Liu, Semilinear integrodifferential equations with nonlocal Cauchy problem, Nonlin. Anal. 26 (1996), 1023-1033.
  • J.H. Liu, A remark on the mild solutions of non-local evolution equations, Semigroup Forum 66 (2003), 63-67.
  • H. Liu and J.-C. Chang, Existence for a class of partial differential equations with nonlocal conditions, Nonlin. Anal. 70 (2009), 3076-3083.
  • F. Mainardi and P. Paradisi, Fractional diffusive waves, J. Comp. Acoust. 9 (2001), 1417-1436.
  • R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: A fractional dynamics approach, Phys. Rep. 339 (2000), 1-77.
  • R. Metzler and J. Klafter, Accelerating Brownian motion: A fractional dynamics approach to fast diffusion, Europhys. Lett. 51 (2000), 492-498.
  • K.S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1993.
  • A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer-Verlag, New York, 1983.
  • I. Podlubny, Fractional Differential Equations. An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Math. Sci. Eng. 198, Academic Press, San Diego, 1999.
  • T.I. Seidman, Invariance of the reachable set under nonlinear perturbations, SIAM J. Contr. Optim. 25 (1987), 1173-1191.
  • R.-N. Wang and D.-H. Chen, On a class of retarded integro-differential equations with nonlocal initial conditions, Comput. Math. Appl. 59 (2010), 3700-3709.
  • Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlin. Anal. 11 (2010), 4465-4475.
  • –––, Existence of mild solutions for fractional neutral evolution equations, Comp. Math. Appl. 59 (2010), 1063-1077.
  • T. Zhu, C. Song and G. Li, Existence of mild solutions for abstract semilinear evolution equations in Banach spaces, Nonlin. Anal. 75 (2012), 177-181. \noindentstyle